# SDR CALA9701737

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FASTENERS PULLING THROUGH SKIN FORWARD OF INLET GUIDE VANES AROUND CIRCUMFERENCE AT NR 2 ENGINE INLET.  THE FASTENERS WERE REMOVED AND REPLACED IAW EA 5410-01328 AND SRM 51-30-2.
